# SDR ZZDA070123124

- Difficulty date: January 23, 2007
- Submitted: February 2, 2007
- Operation: Air carrier
- Aircraft: N956AT
- Make and model: Boeing 717-200
- Aircraft serial: 55018
- System (JASC): 5280 · Landing Gear Doors
- Part: Support
- Condition: Cracked
- Location: Nlg Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT LEFT TAXI WAY NOSE GEAR STUCK IN MUD.  AFT SUPPORT OF THE FWD LEFT NLG DOOR CRACKED.  REPLACED AFT SUPPORT OF THE FWD LEFT NLG DOOR PER MDC DRAWING 9957851 REV S DATED 01/26/00 AND DRAWING 9957852 REV Y DATED 01/26/00.
